# SDR SCNA96389

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT SELF CONTAINED EMERGENCY LIGHT BATTERIES DISCHARGED AND LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT.
